Advertisement

Mathematische Annalen

, Volume 320, Issue 4, pp 665–684 | Cite as

Stein hull and evolution

  • Zbigniew Slodkowski
  • Giuseppe Tomassini
Original article
  • 57 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Zbigniew Slodkowski
    • 1
  • Giuseppe Tomassini
    • 2
  1. 1.Department of Mathematics, University of Illinois at Chicago, 851 South Morgan Street, Chicago, IL 60607, USA (e-mail: zbigniew@uic.edu) US
  2. 2.Scuola Normale Superiore di Pisa, Piazza dei Cavalieri 7, 56126 Pisa, Italy (e-mail: tomassini@sns.it) IT

Personalised recommendations